# SDR HNAA2014041400129

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 42,066 hours, 62,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER SIDEWALL EMERGENCY LIGHT IS DIM  AT ROW 11DF.  R & R BULBS IN LOWER SIDEWALL EMERGENCY LIGHT.  OPS CHECKED GOOD.
